# SDR EE4Y2023031017408

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N334NV
- Make and model: Airbus A319-111
- Aircraft serial: 2831
- Aircraft time: 46,247 hours, 35,736 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Unknown
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION TASK 534150-01-2-001 LOWER FUSELAGE AFT CARGO DOOR CUTOUT BETWEEN FR55A AND FR59 AT LOWER SILL BELOW SHEET COVER WEB WITH NUT PLATE RUSTY AT SEVERAL PLACES WAS FOUND. THE SILL D5347715020200 WAS REPLACED IAW A319 SRM 51-72-11-911-001 REV 142 DATED 08/01/2023. THIS REPLACEMENT IS CAPTURED IN COOPESA NON ROUTINE JOB A1M138 ITEM 1-57.
